MathSciNet Relay Station
MathSciNet bibliographic data
MR2763189 65M06 (26A33 45K05)
Sweilam, N. H.; Khader, M. M.; Nagy, A. M. Numerical solution of two-sided space-fractional wave equation using finite difference method. J. Comput. Appl. Math. 235 (2011), no. 8, 2832–2841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement